# SDR DALA2016091106529

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1450-1465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  BS 1450  - 1465 STRINGER SPLICE 30 HAS CORROSION ON THE UPPER FLANGE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM.
